# SDR N6WA2015021003

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 16,266 hours, 10,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER CAUTION RED MSG AFTER TAKEOFF UPON GEAR RETRACTION.  CLEANED & GAPPED NLG PROX SWITCHES IAW AMM 32-61-05.  ALL FOUND TO BE WITHIN LIMITS.  PERFORMED OPERATIONS CHECK OF PSEU SYS IAW AMM 32-61-05.  OPERATIONS CHECKED GOOD, NO FAULTS AT THIS TIME.
